# SDR AUS20021194

- Difficulty date: October 19, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Boeing 747-400
- Engine: Ge CF680C2*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain Valve
- Condition: Contaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CENTER SECTION AFT DRAINS BLOCKED BY DUST AND DEBRIS. FOUND DURING INSPECTION IAW AD/B747/71.
